# SDR UALA2012122707429

- Difficulty date: December 26, 2012
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N549UA
- Make and model: Boeing 757222
- Aircraft serial: 25397
- Aircraft time: 79,370 hours, 22,874 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144882
- Part serial: 466
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT DUCT PRESSURE MINIMAL AT IDLE.  RIGHT PACK OFF DUE TO LOW FLOW (CHRONIC) FOUND HS PILOT OVERPRESSURE INDICATOR EXTENDED ON NR 2 ENGINE.  T-S REF FIM 36-10-00 PG 155, FIG 111, BLOCKS 1, 21, 42.  ACP'D PNEUMATIC HEALTH CHECK ON HPSOV AND HS PILOT, BOTH FAILED.  REPLACED HS PILOT AND HPSOV PER AMM.  CHECKED NEW COMPONENTS WITH PNEUMATIC HEALTH CHECK KIT.  ALL GOOD.  ALSO RAN ENGINE'S AND BLEEDS WHERE GOOD.
